MathSciNet Relay Station
MathSciNet bibliographic data
MR418104 (54 #6148) 57C45 (14B05 32C40)
Miller, John L. Homology of complex projective hypersurfaces with isolated singularities. Proc. Amer. Math. Soc. 56 (1976), 310–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement